# SDR MALA975306

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 78626893
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3310 - AFTER DEPARTURE FROM DTW, LEFT PROP DE-ICE PHASE B INOP.  CREW NOTIFIED MAINTENANCE CONTROL AND RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED LEFT CURRENT LIMITER AND BRUSH BLOCK.  OPS CHECKED GOOD.  (M)
